# SDR UPS96221044

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A ON PRE-DEP CK, ENTRY DOOR EMER EXIT LIGHT INOP.  REPLACED LIGHT ASSY (P/N 10-0067-7) (S/N 4255) ON, (S/N 22574) OFF, MRR FILED.
